2018
Том 70
№ 2

All Issues

Leonenko N. N.

Articles: 10
Article (Ukrainian)

Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. II

Leonenko N. N., Orsingher E., Rybasov K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1003–1010

We find non-Gaussian limiting distributions of the solutions of the many-dimensional Burgers equation with the initial condition given by a homogeneous isotropic Gaussian random ?2-type field with strong dependence.

Article (Ukrainian)

Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. I

Leonenko N. N., Orsingher E., Rybasov K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 870–877

We find Gaussian limiting distributions of the solutions of the many-dimensional Bürgers equation with the initial condition given by a homogeneous isotropic Gaussian random field with strong dependence.

Article (Ukrainian)

On the limit distribution of the correlogram of a stationary Gaussian process with weak decrease in correlation

Leonenko N. N., Portnova A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1635–1641

An example of the non-Gaussian limit distribution of the statistical estimate of the correlation function of a stationary Gaussian process with unbounded spectral density (or with a nonintegrable correlation function) is given.

Article (Ukrainian)

Tauberian and Abelian theorems for correlation function of a homogeneous isotropic random field

Leonenko N. N., Olenko A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1652–1664

Article (Ukrainian)

Limiting theorems for sojourn measures in domains of vector-valued Gaussian random fields

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 625–634

Article (Ukrainian)

Invariance principle for estimates of regression coefficients of a random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 771-778

Article (Ukrainian)

Invariance principle for estimating the correlation function of a homogeneous isotropic random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 313–323

Article (Ukrainian)

An invariance principle for estimating the correlation function of a homogeneous random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 323 - 331

Article (Ukrainian)

Invariance principle for certain classes of random fields

Leonenko N. N., Yadrenko M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 559–565

Article (Ukrainian)

Estimates of linear regression coefficients on a homogeneous random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 749–756